You are here

Bosulif / Bosutinib - Mobility Issues

Categories:

Hi all!

I'm new to forum but was diagnosed two and a half years ago when I was 29.

After failing imatinib and nilotinib I've been placed on bosutinib and although I have less cognitive side effects, my legs are much more affected and I'm walking with a cane/ struggling to get up stairs n' such.

Has anyone else had a similar experience or have advice on how to manage to mobility change?

Ta' in advance!

Stewart

Hi, Stewart,

This is totally off the top of my head, but...how long were you on nilotinib? I ask because peripheral vascular side effects have become a concern. Could this be a side effect from nilotinib and not from bosutinib?

I am really curious to know what experiences with this, if any, others have had because we are contemplating a switch to bosutinib from dasatinib due to ongoing pleural effusions.

Good luck!

Pat

 

Hi Pat,

My heart seems to be fine. I'm monitored pretty regularly due to intolerance issues and slow responses in the blood work. For me, bosutinib has actually been an improvement over imatinib and nilotinib as they gave me quite strong psychological and mood disturbances. I do find the fatigue of bosutinib quite exhausting by comparison though, but for eveything else it's quite great. Perhaps if fatigue hasn't been an issue for you, you may work out ok on it! I do tend to be quite unlucky with whichever TKI I'm given. We have actually avoided dasatinib as I have had lung surgery in the past.

Stewart